We prove existence and regularity results for free transmission problems governed by fully nonlinear elliptic equations with nonhomogeneous degeneracies.

Fully nonlinear free transmission problems with nonhomogeneous degeneracies / De Filippis, C.. - In: INTERFACES AND FREE BOUNDARIES. - ISSN 1463-9963. - 24:2(2022), pp. 197-233. [10.4171/IFB/471]

Fully nonlinear free transmission problems with nonhomogeneous degeneracies

De Filippis C.
2022-01-01

Abstract

We prove existence and regularity results for free transmission problems governed by fully nonlinear elliptic equations with nonhomogeneous degeneracies.
Fully nonlinear free transmission problems with nonhomogeneous degeneracies / De Filippis, C.. - In: INTERFACES AND FREE BOUNDARIES. - ISSN 1463-9963. - 24:2(2022), pp. 197-233. [10.4171/IFB/471]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2933758
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact